IJPAM: Volume 47, No. 4 (2008)


E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it

Abstract.Here we study existence or non-existence of certain linear monads (or the semistability of their cohomology sheaves) on certain projective varieties, mainly if $\mbox{\rm Num}(X) \cong \mathbb {Z}$. We use in an essential way the proofs in a paper by Fløystad and in a paper by Jardin and Miró-Roig: we just easily extend their proofs to our more general set-up.

Received: August 1, 2008

AMS Subject Classification: 14F05, 14N05

Key Words and Phrases: monad, vector bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 47
Issue: 4